RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 75–83 (Mi mz3083)  

This article is cited in 1 scientific paper (total in 1 paper)

Integral equations for the problem of stationary waves produced by a floating body

N. G. Kuznetsov

A. A. Blagonravov Institute of Machine Behavior, Academy of Sciences of the USSR, Leningrad Branch

Full text: PDF file (875 kB)

English version:
Mathematical Notes, 1991, 50:4, 1036–1042

Bibliographic databases:

UDC: 517.958:532.59
Received: 23.03.1990

Citation: N. G. Kuznetsov, “Integral equations for the problem of stationary waves produced by a floating body”, Mat. Zametki, 50:4 (1991), 75–83; Math. Notes, 50:4 (1991), 1036–1042

Citation in format AMSBIB
\Bibitem{Kuz91}
\by N.~G.~Kuznetsov
\paper Integral equations for the problem of stationary waves produced by a floating body
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 75--83
\mathnet{http://mi.mathnet.ru/mz3083}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162914}
\zmath{https://zbmath.org/?q=an:0781.76008|0739.76005}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 1036--1042
\crossref{https://doi.org/10.1007/BF01137734}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500032}


Linking options:
  • http://mi.mathnet.ru/eng/mz3083
  • http://mi.mathnet.ru/eng/mz/v50/i4/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Kuznetsov, “The floating-body problem: an integro-differential equation without irregular frequencies”, Algebra i analiz, 31:3 (2019), 170–183  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020